MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD POWERPORT VUE M.R.I 6 F ATTACHABLE CHRONOFLEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS BARD POWERPORT VUE M.R.I 6 F ATTACHABLE CHRONOFLEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1806062
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A photo of the device was provided and the return of the device is pending.As the lot number for the device was provided, a review of the device history records is currently being performed.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during preparation for port placement upon opening the port kit, the port septum was allegedly noted to have a slice in it.Another port kit was opened and placed.There was no reported patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: although the sample was not returned for evaluation, one electronic photo was provided for review.The investigation is confirmed for damaged/defective septum, as the photo shows one clean slash through the middle of the septum.The definitive root cause could not be determined based upon available information.It is unknown if clinical or manufacturing procedures contributed to the reported event.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.(expiry date: 4/2019).
 
Event or Problem Description

Brand Name
BARD POWERPORT VUE M.R.I 6 F ATTACHABLE CHRONOFLEX
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8266047
Report Number3006260740-2019-00056
Device Sequence Number16716234
Product Code LJT
UDI-Device Identifier00801741026966
UDI-Public(01)00801741026966
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806062
Device Catalogue Number1806062
Device Lot NumberREBY0158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1